Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Lack of orgasm after taking losartan, simvastatin and omeprazole. What could this be?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2001
Answered : 8479 Questions
I am taking the following medications and find that I have a loss of feeling: Losartan, Simvastatin, Omeprazole. I am unable to have an orgasm.
Posted Sat, 30 Nov 2013 in Medicines and Side Effects
Answered by Dr. Michelle Gibson James 44 minutes later
Brief Answer: these medications do not cause this problem Detailed Answer: HI, thanks for using healthcare magic Female anorgasmia (lack of orgasm) can be related to temperamental factors, enviromental factors, side effects of some medications and disease conditions. Temperamental factors would be concerns or anxiety. Environmental factors would be physical or mental health, any relationship issues. Medications that are associated with problems with female orgasms are: (1)anti depressant medications such as zoloft, paxil and other medications in this family, (2)some blood pressure medications such as those in the beta blocker family. Your blood pressure medication is not known to cause this problem (3) other medications such as those used for psychosis or some seizure medications but NOT cholesterol or acid reflux medication In terms of disease conditions- this includes atrophy of the vaginal area that can occur as women age, damage to the nerve of the pelvis, multiple sclerosis and injury to the spinal cord.Kidney disease, liver disease, thyroid disease can also sometimes cause this problem NOne of the medications that you are using would cause anorgasmia. Your doctor will look to see if there is another cause such as one of those mentioned. To determine the cause bloods would be done that would include kidney and liver function tests, thyroid function tests, full blood count, vitamin b12 levels and folate . Low vit b 12 and folate can sometimes cause nerve problems. Hormonal blood tests may also be done. The treatment would depend on the result of the investigations I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor